# SDR ASOA202002193016

- Difficulty date: January 5, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 14536830003
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CORROSSION AND MISSING RIVET ON AFT RADIO ALTIMETER BASE FRAME 68-69 AND STRINGER 21L-21R. MAINTENANCE PERFROMED REPAIR I/A/W ETD 2020-145-001101
